# SDR FDEA201608262996

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 25,342 hours, 13,880 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461240660000
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD PYRAMID MOUNT INBD AFT HOLE HAS A SIGN OF CORROSION AND HAS GOUGE ON TOP 91-097.  REMOVED CORROSION IAW SRM 51-74-10 & GOUGE IAW SRM 51-73-10.  BORE DIAMETER AFTER REMOVAL IS 0.964", FOUND TO BE WITHIN REPAIRABLE LIMITS IAW SRM 54-51-81, FIG 202, CAD PLATED AREA IAW SRM 54-51-81 FIG 104 AND SRM 51-21-10.  FABRICATED BUSHING ON T16/1226376.  INSTALLED BUSHING IAW SRM 54-51-81.  CLASSIFIED AS MAJOR CAT-B, REPAIR SRI 54-51-81-2-001-00.
